Advertisement

Ukrainian Mathematical Journal

, Volume 51, Issue 2, pp 237–248 | Cite as

Stabilization for a finite time in problems with free boundary for some classes of nonlinear second-order equations

  • Yu. A. Mitropol’skii
  • A. A. Berezovskii
  • M. Kh. Shkhanukov-Lafishev
Article

Abstract

We obtain estimates for the time of stabilization of solutions of problems with free boundary for one-dimensional quasilinear parabolic equations.

Keywords

Free Boundary Finite Time Initial Distribution Positive Root Spherical Symmetry 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. A. Mitropol’skii, A. A. Berezovskii, and M. Kh. Shkhanukov, “Space-time localization in problems with free boundaries for a nonlinear equation of the second order,”Ukr. Mat. Zh.,48, No. 2, 202–211 (1996).CrossRefMathSciNetGoogle Scholar
  2. 2.
    A. A. Berezovskii, “Classical and special statements of Stefan problems,“ in:Nonstationary Stefan Problems [in Russian], Preprint No. 49, Institute of Mathematics of the Ukrainian Academy of Sciences, Kiev (1988).Google Scholar
  3. 3.
    L. K. Martinson, “On a finite velocity of propagation of thermal perturbations in media with constant thermal conductivities,”Zh. Vych. Mat. Mat. Fiz.,16, No. 5, 1233–1241 (1976).Google Scholar
  4. 4.
    A. S. Kalashnikov, “On the character of propagation of perturbations in problems with absorption,”Zh. Vych. Mat. Mat. Fiz.,14, No. 4, 891–905 (1974).MathSciNetGoogle Scholar
  5. 5.
    A. A. Berezovskii, “Space localization of cryoaction on biological tissues,” in:Space Localization in Stefan Problems [in Russian], Preprint No. 60, Institute of Mathematics of the Ukrainian Academy of Sciences, Kiev (1987).Google Scholar
  6. 6.
    A. Friedman,Variational Principles and Free-Boundary Problems, Wiley, New York (1982).zbMATHGoogle Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • Yu. A. Mitropol’skii
    • 1
  • A. A. Berezovskii
    • 1
  • M. Kh. Shkhanukov-Lafishev
    • 2
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev
  2. 2.Kabardino-Balkar UniversityNalchik

Personalised recommendations